Psycho-Babble Medication Thread 1112195

Shown: posts 1 to 15 of 15. This is the beginning of the thread.

 

Lorazepam actually causes anxiety in the aftermath

Posted by Lamdage22 on October 4, 2020, at 4:07:16

So I had been anxiety free for months until I took Lorazepam again a couple of times. No changes to meds, supplements or nutrition.

 

Re: Lorazepam actually causes anxiety in the aftermath

Posted by rjlockhart37 on October 4, 2020, at 19:15:46

In reply to Lorazepam actually causes anxiety in the aftermath, posted by Lamdage22 on October 4, 2020, at 4:07:16

yes, i have been on lorazepam for 1 year, when you discontinue it, you have anxiety, and actually it messes you up more than before you took it. Just adjust to the side effects of aftermath, it should go away. Everything in the body has to equalize

 

Re: Lorazepam actually causes anxiety in the aftermath

Posted by rjlockhart37 on October 4, 2020, at 19:17:38

In reply to Re: Lorazepam actually causes anxiety in the aftermath, posted by rjlockhart37 on October 4, 2020, at 19:15:46

'had' been on lorazepam, in 2006

 

Re: Lorazepam actually causes anxiety in the aftermath

Posted by Lamdage22 on October 4, 2020, at 19:38:32

In reply to Re: Lorazepam actually causes anxiety in the aftermath, posted by rjlockhart37 on October 4, 2020, at 19:17:38

I really think that Lorazepam is best only given once in real emergency situations. Like being in shock after a car accident. I literally had less anxiety without Lorazepam than with it.

 

Re: Lorazepam actually causes anxiety in the aftermath

Posted by Lamdage22 on October 4, 2020, at 19:51:58

In reply to Re: Lorazepam actually causes anxiety in the aftermath, posted by rjlockhart37 on October 4, 2020, at 19:15:46

Right, I have good hopes that it will go away. I can't imagine how hard it is if you have taken it for a year. Luckily I will never find out. Some people actually can't get off anymore. They beg hospital staff for some Lorazepam. It is really ugly.

> yes, i have been on lorazepam for 1 year, when you discontinue it, you have anxiety, and actually it messes you up more than before you took it. Just adjust to the side effects of aftermath, it should go away. Everything in the body has to equalize

 

Re: Lorazepam actually causes anxiety in the aftermath

Posted by rjlockhart37 on October 6, 2020, at 14:28:42

In reply to Re: Lorazepam actually causes anxiety in the aftermath, posted by Lamdage22 on October 4, 2020, at 19:51:58

it was a doctor at the time, in 2006, then used xanax, it depeends on the doctor,

but recently i went into hospiplization from phenibut withdrawl, they didnt use ativan, they used librium, least potent benzo, but let me say....its does have notifiable effects, it just takes a long time to work.

lorzepam yes is a emergency benzo despinser, but the most potent is xanax

 

Re: Lorazepam actually causes anxiety in the aftermath

Posted by Lamdage22 on October 7, 2020, at 2:49:33

In reply to Re: Lorazepam actually causes anxiety in the aftermath, posted by rjlockhart37 on October 6, 2020, at 14:28:42

At least they took your Phenibut withdrawal seriously.

 

Re: Lorazepam actually causes anxiety in the aftermath

Posted by rjlockhart37 on October 7, 2020, at 21:01:16

In reply to Re: Lorazepam actually causes anxiety in the aftermath, posted by rjlockhart37 on October 6, 2020, at 14:28:42

i came into the psych hospital, awake for about 2-3 days, they stuck me in a unit. And after being evalated and i explained to them what happened, and that this is a designer drug, but it similar to benzodiapines, but it's mainly GABA beta receptor agonist, i told them the withdrawls are gonna be bad, but not even that, the doctor had her nurses with her and she said you manic, we're gonna remove prozac and use lithium. I asked her to leave me on prozac but the reduced to 40mg. They did some research on phenibut, and later on, i was called in for my meds, they used a very heavy dose of librium, because of siezues resulting in withdrawl. Librium is ... its just librium, it calms you down but in a way, its better than diazepam, felt more refreshed sedation more than relaxation. Then they tapered me off it, i was on about 200mg daily, 50mg (2 25mg) capsules every 4 hours.

So, they did say they had cases of phenibut coming in, and said there's been a couple people with similar circumstances, see phenibut....its not a bad drug, but when you use it at high doses, and abrubply stop, hold on to the bible and pray to god, its gonna be bad.

 

Re: Lorazepam actually causes anxiety in the aftermath

Posted by sigismund on October 8, 2020, at 14:58:07

In reply to Re: Lorazepam actually causes anxiety in the aftermath, posted by rjlockhart37 on October 7, 2020, at 21:01:16

I read somewhere that phenibut is a gabapentinoid.

 

Re: Lorazepam actually causes anxiety in the aftermath

Posted by Lamdage22 on October 8, 2020, at 23:58:38

In reply to Re: Lorazepam actually causes anxiety in the aftermath, posted by sigismund on October 8, 2020, at 14:58:07

So yeah, the likelyhood of me getting paranoia and anxiety actually decreases if I dont take Lorazepam for a few weeks. Just some food for thought.

 

Re: Lorazepam actually causes anxiety in the aftermath Lamdage22

Posted by jay2112 on October 17, 2020, at 5:38:30

In reply to Lorazepam actually causes anxiety in the aftermath, posted by Lamdage22 on October 4, 2020, at 4:07:16

> So I had been anxiety free for months until I took Lorazepam again a couple of times. No changes to meds, supplements or nutrition.

Yes, it does..absolutely. People don't realize benzo's can cause akathisia (inner-restlessness...that manifests as horrible anxiety.)
And no, I am absolutely not anti-benzo.

 

Re: Lorazepam actually causes anxiety in the aftermath

Posted by Lamdage22 on October 17, 2020, at 8:05:13

In reply to Re: Lorazepam actually causes anxiety in the aftermath Lamdage22, posted by jay2112 on October 17, 2020, at 5:38:30

I am if it is for anything but emergencies once or twice a month. not more than 1mg Lorazepam.

> And no, I am absolutely not anti-benzo.
>

 

Re: Lorazepam actually causes anxiety in the aftermath

Posted by undopaminergic on October 18, 2020, at 3:30:40

In reply to Re: Lorazepam actually causes anxiety in the aftermath Lamdage22, posted by jay2112 on October 17, 2020, at 5:38:30

> > So I had been anxiety free for months until I took Lorazepam again a couple of times. No changes to meds, supplements or nutrition.
>
> Yes, it does..absolutely. People don't realize benzo's can cause akathisia (inner-restlessness...that manifests as horrible anxiety.)
>

I was given clonazepam to *mitigate* akathisia (or, alternatively, restless legs). I'm not sure it helped or not.

-undopaminergic

 

Re: Lorazepam actually causes anxiety in the aftermath undopaminergic

Posted by jay2112 on October 19, 2020, at 23:02:35

In reply to Re: Lorazepam actually causes anxiety in the aftermath, posted by undopaminergic on October 18, 2020, at 3:30:40

> > > So I had been anxiety free for months until I took Lorazepam again a couple of times. No changes to meds, supplements or nutrition.
> >
> > Yes, it does..absolutely. People don't realize benzo's can cause akathisia (inner-restlessness...that manifests as horrible anxiety.)
> >
>
> I was given clonazepam to *mitigate* akathisia (or, alternatively, restless legs). I'm not sure it helped or not.
>
> -undopaminergic
>

Yes, I know...it is so strange, but I think Andrew Sololoman wrote about this 'paradoxical' effect. I have experienced it, too, over 30 years on benzo's.

 

Re: Lorazepam actually causes anxiety in the aftermath

Posted by Lamdage22 on December 7, 2020, at 6:27:44

In reply to Re: Lorazepam actually causes anxiety in the aftermath undopaminergic, posted by jay2112 on October 19, 2020, at 23:02:35

Its ok now. But a tolerance builds up so quickly. And building up a tolerance is a step towards addiction, right? We really need an anxiety med with better properties more suitable for frequent use.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.